MAUDE Adverse Event Report: VASCULAR SOLUTIONS LLC ONCONTROL BIOPSY SYSTEM TRAY 102MM; BIOPSY NEEDLE KIT

VASCULAR SOLUTIONS LLC ONCONTROL BIOPSY SYSTEM TRAY 102MM; BIOPSY NEEDLE KIT
Catalog Number 9408-VC-006
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: "needle broke and needed a "reverse" option" additional information has been requested from the account.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).No returned product evaluation could be completed as the product was not returned for this complaint.A dhr review was completed, and no issues or nonconformities were noted.Case details were reviewed.It is unknown stylet or cannula broke.Also, it is unknown where and how much of the cannula broke.Based on the limited information and no product evaluation, the most likely root cause of the issue is undeterminable.The der process will continue to monitor for any similar events.
 
Event or Problem Description

Brand Name
ONCONTROL BIOPSY SYSTEM TRAY 102MM
Common Device Name
BIOPSY NEEDLE KIT
Manufacturer (Section D)
VASCULAR SOLUTIONS LLC
minneapolis MN
Manufacturer (Section G)
VASCULAR SOLUTIONS LLC
6464 sycamore court north
minneapolis MN 55369
Manufacturer Contact
marling heaton
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18814618
Report Number2134812-2024-00006
Device Sequence Number17229004
Product Code FCG
UDI-Device Identifier10816000012267
UDI-Public10816000012267
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number9408-VC-006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/01/2024
Supplement Report FDA Received Date04/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown